RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 515–520 (Mi de4494)  

Short Communications

Solvability of the first boundary value problem for a differential equation of elliptic type in fractional B-spaces

S. A. Abdymanapov

Karaganda State University

Full text: PDF file (633 kB)

Bibliographic databases:
UDC: 517.95
Received: 18.09.1980

Citation: S. A. Abdymanapov, “Solvability of the first boundary value problem for a differential equation of elliptic type in fractional B-spaces”, Differ. Uravn., 18:3 (1982), 515–520

Citation in format AMSBIB
\Bibitem{Abd82}
\by S.~A.~Abdymanapov
\paper Solvability of the first boundary value problem for a differential equation of elliptic type in fractional B-spaces
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 515--520
\mathnet{http://mi.mathnet.ru/de4494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654247}
\zmath{https://zbmath.org/?q=an:0487.35035}


Linking options:
  • http://mi.mathnet.ru/eng/de4494
  • http://mi.mathnet.ru/eng/de/v18/i3/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019